Vol. 288, No. 2, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Order on the homology groups of Smale spaces
257–288

Massoud Amini, Ian F. Putnam and Sarah Saeidi Gholikandi

Characterizations of immersed gradient almost Ricci solitons
289–305

Cícero P. Aquino, Henrique F. de Lima and José N. V. Gomes

Weighted Sobolev regularity of the Bergman projection on the Hartogs triangle
307–318

Liwei Chen

Knots of tunnel number one and meridional tori
319–342

Mario Eudave-Muñoz and Grissel Santiago-González

On bisectional nonpositively curved compact Kähler–Einstein surfaces
343–353

Daniel Guan

Effective lower bounds for $L(1,\chi)$ via Eisenstein series
355–375

Peter Humphries

Asymptotic order-of-vanishing functions on the pseudoeffective cone
377–380

Shin-Yao Jow

Augmentations and rulings of Legendrian links in $\#^k(S^1\times S^2)$
381–423

Caitlin Leverson

The Faber–Krahn inequality for the first eigenvalue of the fractional Dirichlet $p$-Laplacian for triangles and quadrilaterals
425–434

Franco Olivares Contador

Topological invariance of quantum quaternion spheres
435–452

Bipul Saurabh

Gap theorems for complete $\lambda$-hypersurfaces
453–474

Huijuan Wang, Hongwei Xu and Entao Zhao

Bach-flat $h$-almost gradient Ricci solitons
475–488

Gabjin Yun, Jinseok Co and Seungsu Hwang

A sharp height estimate for the spacelike constant mean curvature graph in the Lorentz–Minkowski space
489–509

Jingyong Zhu